Oklahoma, 2010Tornadoes and Hail in Oklahoma, May 13, 2010
May 13, 2010 · NWS TSA · 46 events in 16 counties and zones
A line of thunderstorms intensified as it moved into eastern Oklahoma during the early morning hours of the 13th. A number of tornadoes developed on the leading edge of the bowing line of storms over northeastern Oklahoma.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 4
- Property damage
- $2.8 million
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms intensified as it moved into eastern Oklahoma during the early morning hours of the 13th. A number of tornadoes developed on the leading edge of the bowing line of storms over northeastern Oklahoma. The storms also produced damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 13, 2:50 AM CST, 29 minutes earlier.
Area forecast discussion, May 13, 2:50 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT THU MAY 13 2010
.DISCUSSION...
WIDESPREAD CONVECTION WILL CONTINUE ALONG ADVANCING FRONTAL
BOUNDARY THROUGH TODAY...WITH PRE-FRONTAL AIRMASS MAINTAINING
SUFFICIENT INSTABILITY AND WEAK ENOUGH INHIBITION THAT POCKETS OF
STRONG TO SEVERE WINDS ARE POSSIBLE. SO FAR THE HEAVIEST RAINS
HAVE BEEN PROGRESSIVE ENOUGH TO LIMIT FLOODING RISK AT LEAST IN
THE SHORT TERM. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT
WITH EARLY DAY HIGH TEMPS EXPECTED FOR EASTERN LOCATIONS.
FRONTAL BOUNDARY CLEARS THE FORECAST AREA TONIGHT HOWEVER UPGLIDE
STRENGTHENS LATER TONIGHT WITH ADDITIONAL SHOWERS AND STORMS
EXPECTED TO DEVELOP. PRECIP FOCUS SHOULD SHIFT MOSTLY SOUTHWARD ON
FRIDAY...WITH A STRONGER WAVE MOVING TOWARD THE PLAINS ON
SATURDAY. FRONTAL BOUNDARY TO LIFT NORTHWARD IN ADVANCE OF THE
WAVE AGAIN SUPPORTING PRECIP CHANCES WITH A MORE UNSTABLE AIRMASS
OVERSPREADING THE AREA BY SATURDAY NIGHT INTO SUNDAY. THIS WILL
COINCIDE WITH THE PASSAGE OF THE UPPER WAVE WITH ADDITIONAL ROUNDS
OF CONVECTION LIKELY AS IT PASSES BY SUNDAY NIGHT. IT REMAINS
UNCLEAR JUST HOW WELL INSTABILITY AND WIND SHEAR WILL COUPLE
DURING THIS TIMEFRAME...HOWEVER SHOULD ANY UPTICK IN SEVERE
WEATHER RISK DEVELOP IT WOULD LIKELY ACCOMPANY THE PASSAGE OF THIS
WAVE.
THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH THE AREA WITH A MORE
STABLE AIRMASS FOLLOWING...HOWEVER PRECIP CHANCES REMAIN IN THE
FORECAST AS NORTHWESTERLY FLOW DEVELOPS OVERHEAD WITH VARIOUS
MODELS DEVELOPING PRECIP WITHIN THIS FLOW PATTERN. IT STILL
APPEARS THAT BY LATER NEXT WEEK UPPER RIDGING WILL BEGIN TO EXPAND
NORTHWARD WHICH WOULD YIELD A LESS ACTIVE PATTERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 56 75 61 / 70 60 30 70
FSM 79 63 76 61 / 50 60 60 70
MLC 75 60 75 63 / 60 60 60 60
BVO 63 51 76 57 / 70 40 20 70
FYV 74 57 73 57 / 60 80 60 60
BYV 75 57 71 54 / 50 80 60 60
MKO 73 58 73 61 / 70 70 60 70
MIO 68 54 75 57 / 80 60 20 60
F10 66 57 73 61 / 70 70 60 60
HHW 81 62 78 64 / 50 40 70 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...22
LONG TERM....07
Hazardous weather outlook, May 12, 8:47 PM CST, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT WED MAY 12 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
947 PM CDT WED MAY 12 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44.
ONSET...AFTER MIDNIGHT.
DISCUSSION...
THUNDERSTORMS WILL INCREASE ACROSS EASTERN OKLAHOMA INTO
THE OVERNIGHT HOURS. ENOUGH ELEVATED INSTABILITY AND
SUFFICIENT WIND SHEAR IS IN PLACE FOR SEVERAL OF THE
STORMS TO BECOME SEVERE. HAIL WILL BE THE PRIMARY THREAT...
BUT A FEW WIND GUSTS TO 60 MPH WILL BE POSSIBLE.
A COLD FRONT IS MOVING INTO NORTHEAST OKLAHOMA. THE
FRONT WILL REACH A LINE FROM NEAR JOPLIN TO OKMULGEE BY SUNRISE.
THE FRONT WILL NOT MARK THE END TO THE THUNDERSTORMS AS LOW-LEVEL
WINDS WILL BE ORIENTED TO OVERRUN THE FRONT...MAINTAINING THE LIFT
NECESSARY TO SUPPORT STORMS. THIS WILL RESULT IN SOME
LOCATIONS IN NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44 RECEIVING
2 TO 3 INCHES OF RAIN TONIGHT...AND THIS COULD CAUSE A LOCAL
FLASH FLOOD THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION IN NORTHEAST OKLAHOMA WILL BE NECESSARY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS WILL CONTINUE BOTH AHEAD AND BEHIND THE
FRONT ON THURSDAY AS IT CROSSES EASTERN OKLAHOMA AND WESTERN
ARKANSAS. ISOLATED SEVERE STORMS WILL BE POSSIBLE ON THURSDAY
WITH HAIL THE PRIMARY THREAT.
THE FRONT WILL STALL IN THE AREA THURSDAY NIGHT AND BEGIN A SLOW
DRIFT BACK TO THE NORTH INTO THE WEEKEND. WITH THE FRONT IN THE
AREA THERE WILL BE A DAILY CHANCES OF THUNDERSTORMS. AT THIS TIME
THERE ARE NO MAJOR UPPER-LEVEL SYSTEMS EXPECTED IN THE REGION INTO
THE WEEKEND...SO LARGE SCALE SEVERE WEATHER EPISODES ARE NOT EXPECTED.
HOWEVER...EACH DAY THERE WILL BE A LIMITED LOCAL SEVERE STORM RISK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 12, 10:24 PM CST, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED MAY 12 2010
OKZ064>066-070-071-073-130515-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
1124 PM CDT WED MAY 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHERN PITTSBURG
AT 1115 PM CDT...A LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS
WERE MOVING ACROSS PORTIONS OF EASTERN OKLAHOMA BETWEEN TULSA AND
MCALESTER. SOME OF THESE WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
40 TO 50 MPH AS THEY MOVE NORTHEAST.
AREAS THAT WILL BE AFFECTED BY THESE WINDS INCLUDE ALL OR PORTIONS
OF OKMULGEE...CREEK...MUSKOGEE...OKFUSKEE...MCINTOSH...AND PITTSBURG
COUNTIES.
AGAIN...LOCAL WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN THESE
AREAS THROUGH 1215 AM.
LAT...LON 3588 9660 3584 9570 3583 9565 3578 9561
3581 9533 3503 9549 3498 9607 3505 9609
3516 9599 3529 9599 3529 9643 3546 9645
3542 9649 3544 9656 3538 9655 3541 9662
TIME...MOT...LOC 0415Z 203DEG 45KT 3506 9617Special weather statement, May 12, 11:10 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT THU MAY 13 2010
OKZ061-062-067-068-070-130600-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
1210 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND WESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
WAGONER...SOUTHERN ROGERS AND SOUTHERN MAYES
AT 1208 AM CDT...VERY STRONG SOUTHERLY WINDS JUST OFF THE GROUND MAY
OCCASIONALLY BE FORCED TO THE GROUND BY SHOWERS AND ISOLATED
THUNDERSTORMS MOVING ACROSS MUSKOGEE AND WAGONER COUNTIES. OTHER
LOCATIONS THAT MAY BE AFFECTED INCLUDE SOUTHERN PORTIONS OF
ROGERS...MAYES...AND WESTERN CHEROKEE COUNTIES.
WIND GUSTS TO 50 MPH WILL BE POSSIBLE IN THESE AREAS THROUGH 1 AM.
LAT...LON 3564 9512 3564 9513 3557 9513 3556 9514
3556 9570 3557 9571 3573 9571 3574 9573
3636 9577 3636 9501
TIME...MOT...LOC 0505Z 197DEG 36KT 3578 9561Special weather statement, May 12, 11:35 PM CST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT THU MAY 13 2010
OKZ054-130600-
OSAGE OK-
1235 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 1233 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 37 MILES NORTHWEST OF APPERSON TO 26 MILES WEST OF
APPERSON TO 36 MILES SOUTHWEST OF APPERSON...MOVING NORTHEAST AT 65
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...BURBANK...PEARSONIA...BIGHEART...FORAKER AND GRAINOLA.
THE STRONGEST STORMS WILL LIKELY AFFECT THE AREA NORTHWEST OF A LINE
FROM BURBANK TO LAKE HULAH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9617 3684 9619 3660 9688 3659 9704
3668 9708 3671 9705 3670 9701 3670 9694
3676 9689 3676 9683 3678 9681 3679 9676
3696 9676 3700 9674
TIME...MOT...LOC 0533Z 240DEG 57KT 3700 9733 3677 9720
3652 9731Special weather statement, May 13, 3:16 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT THU MAY 13 2010
OKZ054-059-060-064-131000-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
416 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OSAGE...NORTHERN CREEK...WESTERN TULSA AND PAWNEE
AT 416 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF PAWNEE TO 5 MILES SOUTHWEST OF
MARAMEC TO 5 MILES WEST OF SHAMROCK...MOVING EAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...
HOMINY...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...WESTPORT...SHAMROCK...
DRUMRIGHT...OILTON...MANNFORD...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3661 9644 3633 9618 3597 9607 3585 9662
3616 9663 3616 9681 3625 9683 3625 9686
3632 9693 3633 9692 3634 9695 3644 9704
3648 9704
TIME...MOT...LOC 0916Z 255DEG 43KT 3642 9689 3622 9670
3594 9662Event by event
29 thunderstorm wind, 15 tornado, 2 hail. Local standard time, as filed.
Tornado, Creek
- When
- May 13, 3:19 AM CST to 3:36 AM CST
- Where
- Creek County, 1.55 mi SE of Milfay to 4.57 mi NE of Slick
- Rating
- EF1
- Path length
- 20 mi
- Path width
- 1,000 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.735, -96.550
A tornado destroyed or damaged several barns and outbuildings, snapped or uprooted numerous trees, damaged houses, and blew down power poles. The Oklahoma Mesonet station southeast of Bristow was impacted by the tornado and measured 85 mph wind gusts at that point in the path. Damage to homes, trees, and barns suggested maximum wind gusts in the tornado were about 100 mph at times.
Thunderstorm Wind, Okfuskee
- When
- May 13, 3:22 AM CST
- Where
- Okfuskee County, Boley
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Post Office
- Coordinates
- 35.500, -96.480
Strong thunderstorm wind blew down several power poles.
Thunderstorm Wind, Creek
- When
- May 13, 3:35 AM CST
- Where
- Creek County, Kellyville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 35.950, -96.220
Strong thunderstorm wind damaged several homes in and around Kellyville.
Tornado, Creek
- When
- May 13, 3:43 AM CST to 3:48 AM CST
- Where
- Creek County, 1.78 mi W of Sapulpa to 2.12 mi NNE of Hilton
- Rating
- EF1
- Path length
- 6.5 mi
- Path width
- 400 yd
- Continued into
- Tulsa, Ok (TSA)
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.997, -96.132
A tornado developed on the west side of Sapulpa and moved northeast across the north side of town. The tornado damaged a large metal building structure, severely damaged the roofs of numerous homes, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 110 mph. This tornado continued into Tulsa County, where it produced EF2 damage.
Tornado, Creek
- When
- May 13, 3:45 AM CST to 3:47 AM CST
- Where
- Creek County, 0.81 mi SE of Kiefer to 2.21 mi N of Mounds Arpt
- Rating
- EF1
- Path length
- 2 mi
- Path width
- 300 yd
- Continued into
- Tulsa, Ok (TSA)
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.940, -96.062
A tornado developed on the south side of Kiefer and moved northeast into Tulsa County. In Creek County, the tornado damaged the roofs of several homes, uprooted several trees, snapped large tree limbs, and blew down power poles. The estimated peak wind in the tornado based on this damage was 95 mph.
Thunderstorm Wind, Okfuskee
- When
- May 13, 3:46 AM CST
- Where
- Okfuskee County, Pharoah
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.420, -96.120
Strong thunderstorm wind damaged trees. The wind was estimated at 80 mph.
Thunderstorm Wind, Okmulgee
- When
- May 13, 3:46 AM CST
- Where
- Okmulgee County, 0.75 mi N of Beggs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.741, -96.070
Strong thunderstorm wind damaged trees.
Tornado, Tulsa
- When
- May 13, 3:47 AM CST to 3:59 AM CST
- Where
- Tulsa County, 1.66 mi W of Glenpool to 2.79 mi SE of Broken Arrow Arpk
- Rating
- EF1
- Path length
- 12.1 mi
- Path width
- 500 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.952, -96.029
The tornado that developed near Kiefer in Creek County moved northeast across the north side of Glenpool before dissipating over Broken Arrow. In Tulsa County, the tornado damaged several homes, damaged a gas station canopy, uprooted several trees, snapped numerous large tree limbs, and blew down power poles. The estimated peak wind in the tornado based on this damage was 95 mph.
Tornado, Tulsa
- When
- May 13, 3:48 AM CST to 4:04 AM CST
- Where
- Tulsa County, 2.41 mi SSW of Bozarth to 0.15 mi SSE of Lynn Lane
- Rating
- EF2
- Path length
- 16.2 mi
- Path width
- 500 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.046, -96.030
The tornado that developed on the west side of Sapulpa in Creek County moved northeast across the City of Tulsa. The tornado severely damaged a number of homes just west of Highway 75, where the most intense damage was noted. Numerous other homes and businesses were damaged as it moved through Tulsa. The tornado snapped or uprooted numerous trees, and blew down numerous power poles. The estimated peak wind in this tornado based on the most intense damage to homes was 120 mph.
Thunderstorm Wind, Okmulgee
- When
- May 13, 3:50 AM CST
- Where
- Okmulgee County, 9 mi NE of Beggs
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.822, -95.957
Tornado, Okmulgee
- When
- May 13, 3:52 AM CST to 3:58 AM CST
- Where
- Okmulgee County, 3.01 mi SE of Okmulgee to 1.75 mi SSE of Morris Arpt
- Rating
- EF2
- Path length
- 6 mi
- Path width
- 300 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.594, -95.939
A tornado severely damaged two homes. It also snapped or uprooted numerous trees, destroyed barns, damaged several other homes, and blew down power poles. The estimated peak wind in the tornado based on this damage was 120 mph.
Thunderstorm Wind, Tulsa
- When
- May 13, 3:53 AM CST
- Where
- Tulsa County, Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.150, -95.950
Strong thunderstorm wind blew down trees and power lines near 51st Street South and Lewis Avenue.
Thunderstorm Wind, Tulsa
- When
- May 13, 3:55 AM CST
- Where
- Tulsa County, Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 36.150, -95.950
Strong thunderstorm wind blew down a fence at 91st Street South and 92nd East Avenue.
Thunderstorm Wind, Tulsa
- When
- May 13, 3:55 AM CST
- Where
- Tulsa County, Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.150, -95.950
Strong thunderstorm wind blew down a large tree onto a car at 24th Place and Sheridan Road.
Thunderstorm Wind, Tulsa
- When
- May 13, 3:56 AM CST
- Where
- Tulsa County, Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Employee
- Coordinates
- 36.150, -95.950
Strong thunderstorm wind blew down trees and power poles on 101st Street South between Mingo Road and Garnett Road.
Thunderstorm Wind, Tulsa
- When
- May 13, 3:57 AM CST
- Where
- Tulsa County, Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 36.150, -95.950
Strong thunderstorm wind blew down a brick and stone fence and numerous trees near 41st Street South and Mingo Road.
Thunderstorm Wind, Wagoner
- When
- May 13, 4:00 AM CST
- Where
- Wagoner County, 6 mi ESE of Broken Arrow
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 36.017, -95.681
Thunderstorm winds were estimated to gust to about 65 mph.
Thunderstorm Wind, Tulsa
- When
- May 13, 4:00 AM CST
- Where
- Tulsa County, 4 mi S of Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.092, -95.950
Strong thunderstorm wind blew down a large tree onto a vehicle. Numerous other trees were also blown down.
Thunderstorm Wind, Wagoner
- When
- May 13, 4:00 AM CST
- Where
- Wagoner County, 8.54 mi NE of Broken Arrow
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.150, -95.690
Strong thunderstorm wind uprooted a large tree.
Tornado, Wagoner
- When
- May 13, 4:04 AM CST to 4:08 AM CST
- Where
- Wagoner County, 1.49 mi SSE of Oneta to 3.45 mi WNW of Coweta Easley Arpt
- Rating
- EF2
- Path length
- 5.1 mi
- Path width
- 550 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $400,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.999, -95.713
A tornado severely damaged a home, destroyed several shops and outbuildings, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 120 mph. Two people were injured by flying debris in the severely damaged home.
Thunderstorm Wind, Wagoner
- When
- May 13, 4:05 AM CST
- Where
- Wagoner County, 4 mi E of Broken Arrow
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.050, -95.708
Strong thunderstorm wind blew off the roof of a barn and uprooted a large tree.
Tornado, Rogers
- When
- May 13, 4:05 AM CST to 4:12 AM CST
- Where
- Rogers County, 2.93 mi N of Catoosa to 2.64 mi NE of Verdigris
- Rating
- EF2
- Path length
- 6 mi
- Path width
- 450 yd
- Property damage
- $750,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.222, -95.748
A tornado developed near the Port of Catoosa where it damaged a metal building structure and blew down trees and power poles. The tornado moved northeast across portions of Verdigris, severely damaging several homes, destroying barns, snapping or uprooting numerous trees, and blowing down power poles. The estimated peak wind in the tornado based on this damage was 120 mph.
Thunderstorm Wind, Muskogee
- When
- May 13, 4:09 AM CST
- Where
- Muskogee County, 5 mi SSE of Haskell
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.753, -95.636
Tornado, Rogers
- When
- May 13, 4:09 AM CST to 4:12 AM CST
- Where
- Rogers County, 3.54 mi ESE of Catoosa to 4.4 mi SSE of Verdigris
- Rating
- EF0
- Path length
- 3.1 mi
- Path width
- 700 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.165, -95.689
A tornado damaged a barn and blew down trees and power poles. The estimated peak wind in the tornado based on this damage was 80 mph.
Thunderstorm Wind, Muskogee
- When
- May 13, 4:10 AM CST
- Where
- Muskogee County, 2 mi E of Haskell
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.820, -95.634
Strong thunderstorm wind blew down trees and power poles. Highway 104 east out of Haskell was blocked.
Thunderstorm Wind, Wagoner
- When
- May 13, 4:10 AM CST
- Where
- Wagoner County, 3 mi E of Broken Arrow
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.050, -95.726
Thunderstorm winds were estimated to gust to near 60 mph at the junction of Highway 51 and the Creek Turnpike.
Tornado, Rogers
- When
- May 13, 4:17 AM CST to 4:21 AM CST
- Where
- Rogers County, 0.86 mi SW of Inola to 1.35 mi NNW of Inola Arpt
- Rating
- EF1
- Path length
- 4.4 mi
- Path width
- 600 yd
- Continued into
- Mayes, Ok (TSA)
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.141, -95.511
A tornado developed just south of Inola and moved northeast into Mayes County. The tornado damaged several homes, damaged a barn, and blew down trees and power poles in Rogers County. The estimated peak wind in this tornado segment based on this damage was 95 mph. The tornado intensified further east in Mayes County and produced EF2 damage there.
Thunderstorm Wind, Rogers
- When
- May 13, 4:19 AM CST
- Where
- Rogers County, 4 mi S of Claremore
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 36.262, -95.600
Strong thunderstorm wind blew down trees and power lines.
Thunderstorm Wind, Wagoner
- When
- May 13, 4:20 AM CST
- Where
- Wagoner County, 11 mi E of Coweta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.950, -95.453
Strong thunderstorm wind blew down highway signs.
Tornado, Mayes
- When
- May 13, 4:21 AM CST to 4:26 AM CST
- Where
- Mayes County, 5.07 mi W of Chouteau to 1.49 mi NW of Chouteau
- Rating
- EF2
- Path length
- 4.3 mi
- Path width
- 1,000 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.168, -95.440
The tornado that developed near Inola in Rogers County moved northeast toward Chouteau. In Mayes County, the tornado severely damaged several homes, destroyed a metal shop, snapped or uprooted numerous trees, and snapped numerous high tension wire poles. The estimated peak wind in this tornado based on this damage in Mayes County was 115 mph. Two people were injured by flying debris.
Thunderstorm Wind, McIntosh
- When
- May 13, 4:24 AM CST
- Where
- McIntosh County, 3 mi N of Checotah
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Post Office
- Coordinates
- 35.473, -95.520
Strong thunderstorm wind damaged the roof of a tire shop.
Thunderstorm Wind, Rogers
- When
- May 13, 4:25 AM CST
- Where
- Rogers County, 3 mi SSE of Inola
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.110, -95.479
Thunderstorm Wind, Muskogee
- When
- May 13, 4:26 AM CST
- Where
- Muskogee County, Muskogee
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.750, -95.370
Strong thunderstorm wind blew down large tree limbs.
Thunderstorm Wind, Nowata
- When
- May 13, 4:30 AM CST
- Where
- Nowata County, 2 mi S of Lenapah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 36.821, -95.630
Strong thunderstorm wind blew down large tree limbs.
Thunderstorm Wind, Mayes
- When
- May 13, 4:30 AM CST
- Where
- Mayes County, Pryor
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.300, -95.320
Strong thunderstorm wind blew down numerous trees and power lines and damaged roofs.
Thunderstorm Wind, Mayes
- When
- May 13, 4:30 AM CST
- Where
- Mayes County, 0.5 mi NNE of Chouteau
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.187, -95.347
Thunderstorm wind was estimated to gust to near 60 mph.
Tornado, Cherokee
- When
- May 13, 4:37 AM CST to 4:41 AM CST
- Where
- Cherokee County, 1 mi E of Hulbert to 4.5 mi NE of Hulbert
- Rating
- EF1
- Path length
- 4 mi
- Path width
- 200 yd
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.930, -95.132
A tornado snapped large trees limbs, uprooted trees, and damaged outbuildings. The estimated peak wind in the tornado based on this damage was 90 mph.
Thunderstorm Wind, Craig
- When
- May 13, 4:45 AM CST
- Where
- Craig County, 9.99 mi SE of Vinita Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 36.520, -95.020
Strong thunderstorm wind blew down numerous trees and power lines and damaged outbuildings.
Thunderstorm Wind, Delaware
- When
- May 13, 4:50 AM CST
- Where
- Delaware County, Leach
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.200, -94.920
Strong thunderstorm wind blew down numerous large tree limbs.
Tornado, Cherokee
- When
- May 13, 4:51 AM CST to 4:55 AM CST
- Where
- Cherokee County, 2.5 mi E of Moodys to 6.5 mi E of Moodys
- Rating
- EF1
- Path length
- 4 mi
- Path width
- 200 yd
- Reported by
- Emergency Manager
- Coordinates
- 36.030, -94.905
A tornado uprooted trees and snapped large tree limbs. The estimated peak wind in the tornado based on this damage was 90 mph.
Thunderstorm Wind, Delaware
- When
- May 13, 5:02 AM CST
- Where
- Delaware County, 0.7 mi SW of Colcord
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.263, -94.689
Strong thunderstorm wind blew down power poles and trees.
Tornado, Delaware
- When
- May 13, 5:05 AM CST to 5:07 AM CST
- Where
- Delaware County, 0.67 mi SSW of Copeland to 1.8 mi E of Copeland
- Rating
- EF1
- Path length
- 2.1 mi
- Path width
- 300 yd
- Continued into
- Ottawa, Ok (TSA)
- Reported by
- NWS Storm Survey
- Coordinates
- 36.661, -94.825
A tornado developed near Copeland and moved east-northeast into Ottawa County. The tornado uprooted or snapped numerous trees in northern Delaware County. The estimated peak wind in the tornado based on this damage was 90 mph.
Tornado, Ottawa
- When
- May 13, 5:07 AM CST to 5:13 AM CST
- Where
- Ottawa County, 6.52 mi SSE of Fairland to 7.64 mi SSE of Wyandotte
- Rating
- EF1
- Path length
- 5.9 mi
- Path width
- 500 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.670, -94.787
The tornado that developed near Copeland in Delaware County moved east-northeast across southern Ottawa County. The tornado uprooted or snapped numerous trees and damaged several homes in Ottawa County. The estimated peak wind in the tornado based on this damage was 100 mph.
Hail, Pushmataha
- When
- May 13, 12:45 PM CST
- Where
- Pushmataha County, Clayton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.580, -95.350
Hail, Le Flore
- When
- May 13, 1:15 PM CST
- Where
- Le Flore County, Talihina
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.750, -95.050
Thunderstorm Wind, Le Flore
- When
- May 13, 1:30 PM CST
- Where
- Le Flore County, 2 mi W of Summerfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.880, -94.885
Strong thunderstorm wind blew down large tree limbs.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, May 13 to 15, 2010$608,000 · EF1 · 29 events
- Flooding in Iowa, May 13 to 15, 2010$500,000 · 2 events
- Flooding in Illinois, May 13 to 16, 2010$500,000 · 2 events
- Flood in Iowa, May 13 to 15, 2010$500,000 · 1 event
- Flood in Iowa, May 13 to 17, 2010$500,000 · 1 event
- Flood in Iowa, May 13 to 22, 2010$500,000 · 1 event
- Flood in Missouri, May 13 to 15, 2010$500,000 · 1 event
- Tornado and Damaging Winds in Arkansas, May 13, 2010$68,000 · EF1 · 17 events
- Flood in Missouri, May 13, 2010$250,000 · 1 event
- Flood in Iowa, May 13, 2010$250,000 · 1 event
- Flash Flooding and Flooding in Texas, May 13 to 14, 20101 injured · $38,000 · 1.75 in hail · 21 events
- Hail and Damaging Winds in Arkansas, May 13, 2010$27,000 · 1 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237447, 227179, 227182, 237488, 237499, 227185, 227187, 237503, 237492, 227189, 237519, 227192, 227194, 227195, 227198, 227205, 227206, 227209, 227880, 237527, 227903, 237547, 227906, 237531, 227909, 227911, 237538, 227917, 227922, 237543, 227923, 227924, 227925, 227927, 227928, 227929, 237549, 227931, 227935, 237551, and more.